# SDR JJBA20210106037

- Difficulty date: January 6, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 33,765 hours, 22,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  SWAPPED EMERGENCY BATTERY CHARGER ASSEMBLY AND BATTER POWER SUPPLY 1 & 2 FOR TROUBLESHOOTING PURPOSES.  OPERATIONS CHECK FAILED.  SLAVED EXIT SIGN PANEL.  OPERATIONS FAILED.  R & R EMERGENCY LIGHT INVERTER.  OPERATIONS CHECK SATISFACTORY.  RETURNED EMERGENCY BATTERY/CHARGER ASSEMBLY AND EXIT SIGN PANEL ASSEMBLY TO ORIGINAL POSITIONS.
